# SDR 2003FA0000463

- Difficulty date: May 9, 2003
- Submitted: May 9, 2003
- Operation: General aviation
- Aircraft: N727VP
- Make and model: Lancar LC40550FG
- Aircraft serial: 40069
- Aircraft time: 13 hours
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: CH216CW
- Part serial: C05025
- Condition: Failed
- Location: Dry Air
- Part time: 7 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DRY AIR VACUMM PUMP SHAFT SHEARD IN FLIGHT AT AROUND 7.0 HRS TOTAL TIME SINCE NEW.  THE BACK-UP PUMP MODEL NR CH216CW SERIAL NR C40069 ALSO FAILED BEFORE REACHING DESTINATION WITH A TOTAL AIRFRAME TIME OF 13.0 HRS.   3 PUMPS WERE NEW AND INSTALLED DURING PRODUCTION OF THE AIRCRAFT.
